Double clubs

Research output: Contribution to journalArticlepeer-review


We develop a theory of double clubs which extends Kelly's theory of clubs to the pseudo double categories of Pare and Grandis. We then show that the club for symmetric strict monoidal categories on Cat extends to a `double club' on the pseudo double category of `categories, functors, profunctors and transformations'.
Original languageEnglish
Pages (from-to)261-317
Number of pages57
JournalCahiers de topologie et géométrie différentielle catégoriques
Issue number4
Publication statusPublished - 2006
Externally publishedYes


Dive into the research topics of 'Double clubs'. Together they form a unique fingerprint.

Cite this